# SDR SWAA074722

- Difficulty date: September 18, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 64,048 hours, 58,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 350 FLIGHT DECK L1 WINDOW ARCING.  REMOVED AND REPLACED WINDOW PER MM.
